Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"Common Fixed Points of Single and Multivalued Maps in Fuzzy Metric Spaces"
written by Palaniappan Vijayaraju, Zahurullah Mohamed Ibrahim Sajath,
published by Applied Mathematics, Vol.2 No.5, 2011
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top